# SDR USAASB00232

- Difficulty date: August 26, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279109
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE RIGHT AFT GALLEY DOOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
